| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the gantry was not opening smoothly.The site thought there were beads or something that fell out of the gantry as well.No patient was present at the time of event.
Additional Manufacturer Narrative
(h3,h6) medtronic representative went to the site to test the imaging system and verified covers pop when gantry door opens.Adjusted covers, issue resolved.System functioning as designed.Beads found on around system, were not from system itself.System was structurally intact.B01,c07,d02,g07001 are applicable medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H2) continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000503, serial/lot #: unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.